Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood stabilizer

Posted by Dr. Bob on October 5, 1998, at 22:26:06

In reply to mood stabilizer, posted by judi on October 2, 1998, at 22:26:16

> Anyway he wants to try either augmenting the depakote
> or using a different mood stabilizer before adding an
> AD, but I'm really afraid to wait the length of time
> it takes to do that. I'm just very, very tired. Any
> suggestions?

It sounds like a trade-off with an antidepressant,
you might stop your downward spiral, but you might
be risking a mania. That's something you and your
psychiatrist should probably decide together.

OTOH, some mood stabilizers can have some
antidepressant effects, so with them you might be
able to kill two birds with one stone...





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:781